advertisement
Question
Posted by: cloudy | 2008/10/17

vitamen b injection diet

hi, i am contemplating starting a new diet
every 2nd day you get a vitamen b injection
every day you take vitamen pills and a
eating suppresent
also, you get a eating plan

what is your opinion on this

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Cloudy
Although vitamin injections and pills are excellent for general health they are not necessary if the ating plan you are going to receive is well balanced. I suspect that the eating plan is not going to be well balanced and that is why you will be getting all these supplements, so be careful. Appetite suppressants which contain epinephrine, synephrine or ephedra (the latter are herbal versions of epinephrine) can all cause serious side-effects and should preferably be avoided. Rather combine the diet (if it is balanced and does not cut out whole food groups or border on starvation) with daily aerobic exercise for 30 min or more. The exercise is an excellent metabolic stimulant which promotes weightloss.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Fary | 2008/10/19

I was on that diet and i too loast 1 to 2kgs a week! its brilliant! just tough to stick too

Reply to Fary
Posted by: The Doc is right | 2008/10/19

Diets are all fads. You' re a real sucker if u think that there are " miracle"  ways to lose weight. It takes discipline, a balanced diet and lifestlyle changes to dramatically improve ones weight.

Dont be a sucker. Go see a dietician, and work on changing your lifestyle habits (ie those spoons of sugar in your coffee, snacking, instant meals etc) and get a balanced eating plan (6 smaller meals a day from all food groups) and join a gym!

Good luck!

Reply to The Doc is right
Posted by: steve | 2008/10/17

continued... and in addition to the above my blood pressure has dropped from 150/100 to 110/70. Good bye cronic medication !

Reply to steve
Posted by: steve | 2008/10/17

Dont be a sucker - it is not sustainable. A year ago I was 110 kgs. I stopped sugar in my coffe and cut out white bread and reduced red meat, and started walking. I walked 45 minutes every day. After 6 months (April) I was down to 85 kgs - i.e. down 25kgs ! I have not gained any weight during the last six months, even though I enjoy a good resturant meal everynow and then. I am now running 7 km every morning, and up to 15 km on the weekends

Reply to steve
Posted by: David | 2008/10/17

I started a vit B diet in April 2008. In the first 3 months I lost an average of 1 1/2 Kg' s per week. From being overweight at 90+ I now weigh 74Kg' s and feel great. The catch is to balance the eating plan with regular exercise. It really works, and I encourage you to give the diet a try. What can you lose.....except a few Kg' s?

Reply to David
Posted by: B Complex | 2008/10/17

The Vitamin B-complex injections you are referring to will, in my opinion, not help. The body uses just so much vitamins per day and all the rest are passed through the kidneys. Eating suppresant? Well, it might help while you are using it, however, once you start eating normal again, you will only gain the weight again you' ve lost. Therefore, you' re idea is a ' no-go' .

Reply to B Complex

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement